# SDR ABXA9500839

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK INDICATIONS AT LEFT LOWER WING STATION XCW 69.5, HOLES 1, 2.A AND C.  REPAIRED IAW ABX REA D857-12279-MR.
